# SDR WVER2015080500004

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,492 hours, 24,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331637
- Condition: Not Reported
- Location: Bs 204-220
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R & R STRINGER 12A, BETWEEN BS 204 - 220 IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND SRM 51-42-21-001-001-A01. MAJOR REPAIR.
